Depas Liver Disorder Side Effect Reports
The following Depas Liver Disorder side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Liver Disorder, can occur, and what you can do about them.
A side effect could appear soon after you start Depas or it might take time to develop.
|Aspartate Aminotransferase Increased, Alanine Aminotransferase Increased, Hepatic Enzyme Increased, Rash, Muscular Weakness, Conjunctival Hyperaemia, Erythema, Liver Disorder, Gamma-glutamyltransferase Increased|
This Liver Disorder side effect was reported by a physician from JAPAN. A female patient (weight:NA) experienced the following symptoms/conditions: bipolar disorder,rheumatoid arthritis. The patient was prescribed Depas (dosage: .5mg Per Day), which was started on Sep 01, 2011. Concurrently used drugs:
This Liver Disorder Depas side effect was reported by a physician from JAPAN on Mar 05, 2012. A male , weighting 88.18 lb, was diagnosed with
|Pyrexia, Liver Disorder|
This is a Depas side effect report of a 37-year-old female patient (weight:NA) from JAPAN, suffering from the following symptoms/conditions: insomnia, who was treated with Depas (dosage:Daily Dose .5 Mg, start time: Nov 11, 2008), combined with:
A 32-year-old female patient (weight: NA) from JAPAN with the following symptoms: NA started Depas treatment (dosage: NA) on Mar 31, 2008. Soon after starting Depas treatment, the consumer experienced several side effects, including:
|Liver Disorder, Alanine Aminotransferase Increased, Blood Lactate Dehydrogenase Increased, Status Epilepticus, Skin Test Positive, Lymphocyte Stimulation Test Positive, Insomnia, Aspartate Aminotransferase Increased|
A female patient from JAPAN was prescribed and started Depas on Jul 14, 2011. Patient felt the following Depas side effects: liver disorder, alanine aminotransferase increased, blood lactate dehydrogenase increased, status epilepticus, skin test positive, lymphocyte stimulation test positive, insomnia, aspartate aminotransferase increased Additional patient health information: Female , weighting 92.59 lb, The consumer reported the following symptoms: was diagnosed with
|Altered State Of Consciousness, Disorientation, Restlessness, Hallucination, Auditory, Hallucination, Visual, Liver Disorder, Abnormal Behaviour|
This report suggests a potential Depas Liver Disorder side effect(s) that can have serious consequences. A 61-year-old female patient from JAPAN (weight:NA) was diagnosed with the following health condition(s): insomnia,infection,meningitis,aspergillosis,cavernous sinus thrombosis and used Depas (dosage: 0.5 Mg, 1x/day) starting Jan 19, 2011. Soon after starting Depas the patient began experiencing various side effects, including:
Depas Liver Disorder Causes and Reviews
Your liver is the largest organ inside your body. It helps your body digest food, store energy, and remove poisons.
There are many kinds of liver diseases:
- Diseases caused by viruses, such as hepatitis A, hepatitis B, and hepatitis C
- Diseases caused by drugs, poisons, or too much alcohol. Examples include fatty liver disease and cirrhosis.
- Liver cancer
- Inherited diseases, such as hemochromatosis and Wilson disease
Symptoms of liver disease can vary, but they often include swelling of the abdomen and legs, bruising easily, changes in the color of your stool and urine, and jaundice, or yellowing of the skin and eyes. Sometimes there are no symptoms. Tests such as imaging tests and liver function tests can check for liver damage and help to diagnose liver diseases.
Depas Liver Disorder Reviews
|Thu, 07 Feb 2013|
Depas plus seroquel disturbed my metabolism. I experienced rapid weight gain that is localized in the lower abdomen. The flesh is hard not flabby. It feels like a fluid weight gain. My MD did blood work. All parameters including liver enzymes were within normal range. I have long since discontinued both medications. The condition persists. I am on a low salt diet even though serum sodium was within normal limits.
|Sat, 17 Dec 2011|
I have just stated taking hebessar since yesterday total 5 tablets and now I started having rashes all over my body and it is itchy. I have just taken one tablet of loratidine (anti-histamine)